# SDR DXTA200501074

- Difficulty date: November 10, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N307QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600307
- Aircraft time: 9,583 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Leaking
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PIC'S BRAKES LOST PRESSURE DURING LANDING ROLLOUT.  SIC'S BRAKES WORK NORMALLY.  PERFORMED BRAKE BLEED PROCEDURE TO BOTH LT & RT BRAKES.  BRAKES OPERATE NORMAL AT THIS TIME.  ALL WORK DONE IAW CESSNA 560 MM 32-42-00.
